Alert archive / Michigan / Special Weather Statements in 2020
Special Weather Statement, NWS Marquette, MI
NWS Marquette, MI issued this special weather statement at Jul 19, 2020, 1:21 AM CDT for Dickinson County, Michigan. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2020, 1:21 AM CDT (06:21 UTC)
- Expired
- Jul 19, 2020, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Marquette, MI
County Dickinson County, MI
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
328
WWUS83 KMQT 190621
SPSMQT
Special Weather Statement
National Weather Service Marquette MI
221 AM EDT Sun Jul 19 2020
MIZ005-006-010-011-190700-
Marquette MI-Iron MI-Alger MI-Dickinson MI-
221 AM EDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IRON...NORTHERN
DICKINSON...SOUTHERN MARQUETTE AND SOUTHWESTERN ALGER COUNTIES UNTIL
300 AM EDT/200 AM CDT/...
At 220 AM EDT/120 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles east of K I Sawyer
to Channing. Movement was east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chatham, Squaw Lake, Channing, Gwinn, Witch Lake, K. I. Sawyer
Airport, Sagola, Ralph, Forest Lake, Sundell, Little Lake, Kiva,
Diffin, Silver Lake near Channing, Big Bass Lake, McFarland, Anderson
Lake, Eben Junction, Carlshend and Traunik.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM EDT/500 AM
CDT/ for north central Upper and south central Upper Michigan.
LAT...LON 4607 8823 4630 8811 4638 8671 4615 8711
4616 8724 4614 8725
TIME...MOT...LOC 0620Z 258DEG 39KT 4631 8722 4614 8806
$$
RJCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this special weather statement went out at Jul 18, 11:48 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 18, 11:48 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Marquette MI 1248 AM EDT Sun Jul 19 2020 .SHORT TERM...(This evening through Sunday) Issued at 347 PM EDT SAT JUL 18 2020 Leftover MCV from ND/MN moved into the area overnight and by the start of this period, a line of strong thunderstorms was rolling east through the central UP. These storms produced a good bit of lightning and dumped about 1-2 inches of rain very quickly, which is no surprise given the amount of moisture available in the atmosphere. Following the line's exit east, low level strata filtered in, followed by clearing skies in the west and central. Much of the west has seen temperatures rebound into the 80s while parts of the central and east stayed in the 70s given the longevity of the cloud cover. At the same time moisture has increased some, mainly in the south. By 18z Menominee had a dewpoint 77! Expect moisture to continue increasing this afternoon ahead the next round of thunderstorms. 12z guidance and subsequent CAM runs dialed back a potential afternoon convective event highlighted in previous model runs, likely due to CAMS being a little aggressive with low level moisture surging north and the subsequent instability. Given that much of this looks to remain south of our forecast area, largely removed PoPs ahead of the next round. For the remainder of the afternoon, with the warm and moist airmass, it won't take much to support the next wave of thunderstorms and SPC maintained the slight risk for severe weather over the UP. An MCS is anticipated to develop upstream along an approaching cold front and with some clearing skies and increasing moisture this afternoon, we should be able to realize much of the MUCAPE suggested by models out ahead of the boundary. ~3000 j/kg of elevated CAPE looks to be available and model soundings are highlighting fat profiles with steep lapse rates. Overall, as the system develops this afternoon west of the forecast area, its possible there could be some hail early on in the west before the MCS develops into more of a QLCS- bowing structure. In terms of severe weather, this means the event will primarily present a wind threat across the forecast area as it moves west to east. Another aspect of this is that heavy rain will once again be possible. Given PWATS climbing during the day to 1.75- 2", these storms will be able to produce heavy rain and its likely ponding on the roads or in low lying areas will be possible. WPC once again has the region in a slight risk for excessive rainfall. In terms of timing, models are in good agreement that the system will roll into the western UP around 2-4z, the central 3-5z and the east by 5-7z. Given how the models have flopped on the already- discussed afternoon convection, I wouldn't be surprised if timing was skewed by an hour or two. Once again it'll be important for anyone with outdoor plans to reevaluate their plans and identify a sturdy structure just in case a strong to severe storm rolls through. By morning, the complex should have exited the forecast area, followed by height rises which will help clear the skies out by afternoon. Daytime high are expected in the upper 70s to low 80s. With flow from the NW, some downslope areas in the south and along the Bay could see highs climb a little higher into the mid-80s. The big story tomorrow will be the wind. Strong low level winds moving over the region will mix down to the surface. By afternoon when the better mixing is anticipated, 30-35 mph gusts will be possible over much of the west. Some places in the Keweenaw could see some gusts approaching 40 mph. Given that this is a little abnormal for the time of year, folks should keep outside items secured through tomorrow afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 423 PM EDT SAT JUL 18 2020 Vigorous shortwave trof now over the Canadian Prairies into the western Dakotas/eastern MT will reach Quebec by Mon, but Upper MI will remain under a weakness in the mid-level height field/low amplitude troffing that will linger back across the northern Great Lakes into the midweek period. This low amplitude trof will feature a shortwave that will move across the area late Tue/Wed. Thereafter, medium range models have shown consistency in building heights across the central and eastern U.S. with ridge axis probably building n thru the Mississippi Valley/western Great Lakes. For Upper MI, this pattern evolution will favor temps easing back to around normal to even a little blo normal during the early and mid portion of the coming week under the low amplitude trof. Heat will then begin to build back into Upper MI late week into the weekend as mid-level ridge builds. As for pcpn, best potential of organized, wider coverage pcpn will occur with the shortwave passing late Tue/Wed. Then, attention will turn to the potential of convective complexes riding the edge of the heat dome building across the Plains toward the Great Lakes during the last half of the week. Beginning Sun night, although main shortwave will be heading out of northern Ontario into Quebec, a trailing weak shortwave and its associated cold front will sweep across the area. Some of the shra along the front may survive the trip across Lake Superior into at least nw Upper MI, but with loss of instability by the time the front arrives, potential is quite low. Only schc pops were utilized w and nw. Weakly confluent flow aloft and sfc ridging should ensure a dry day on Mon. However, steep low-level lapse rates and the passage of 850mb thermal trof will likely support a fair amount of diurnal cu, especially over the central U.P. along converging lake breeze boundaries. Expect highs in the 70s with mid/upper 60s lakeside along Lake Superior. Dwpts will be comfortably lower into mostly the low to mid 50s with maybe some upper 40s interior w. Overall, should be a pleasant U.P. summer day. Clouds will begin to increase later Mon night ahead of shortwave shifting out across the Northern Plains. This wave will move across the area later Tue into Wed. Greatest coverage of shra/tsra will occur Tue into Tue evening, followed by some lingering isold to sct shra into Wed. GFS is slower/deeper with wave and would result in more persistent shra on Wed, especially n and e. Not really any support from the UKMET/ECMWF for that idea. CMC is on the deeper side, but remains more progressive. Although ridge will be building into the area late week, there is decent agreement for a shortwave to round it and affect the area. Right now, looks like Fri will have the best chc of shra/tsra with this wave. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1248 AM EDT SUN JUL 19 2020 MCV will move through quickly across the taf sites early this morning out ahead of a cold front that will move through the region. Thunderstorms will be capable of producing strong winds and heavy rain capable of quickly reducing conditions to IFR. Will briefly be some LLWS overnight at KSAW. Model consensus brings strong low level westerly winds to all sites Sunday. Sustained winds of 20kts will be possible by early afternoon. Wind gusts of 25 kts will be possible at all terminals as well. Higher confidence is at KCMX, which could see wind gusts approaching 30-35kts by the end of this TAF period. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 347 PM EDT SAT JUL 18 2020 Lingering fog will continue this afternoon and evening across the region and some pockets could be dense. Fog should generally migrate across the lake toward the north given the primary wind direction will be from the south. Another round of strong to severe thunderstorms is expected to roll through the region this evening. During these storms, wind will likely be the biggest hazard. Additionally, heavy rain will result in quick reductions of visibility. This line of thunderstorms is expected to reach the far western by 1-3z and continue pushing east through the night. Current thinking is for storms to clear the Keweenaw Peninsula by 7z and move through the eastern portions of the lake in the early-mid morning. Tomorrow, strong low level winds are anticipated tomorrow afternoon. Westerly wind gusts could reach 20-30 kts and higher platforms could experience higher winds for a period of time in the afternoon. Beyond tomorrow, the next round of thunderstorm potential will be Tuesday into Wednesday. At the moment confidence is not high on how much of a wind threat this will be. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...JP LONG TERM...Rolfson AVIATION...07 MARINE...JP
Hazardous weather outlook, Jul 18, 4:07 PM CDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 507 PM EDT Sat Jul 18 2020 MIZ001>007-009>014-084-085-191200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 507 PM EDT Sat Jul 18 2020 /407 PM CDT Sat Jul 18 2020/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight Thunderstorms are expected to develop from west to east tonight. Some of the storms could become severe, producing damaging winds and large hail. Frequent lightning and torrential rainfall will accompany some of the storms, leading to the potential of localized flooding from the heavy rainfall. If camping, pay close attention to the latest forecast updates. A high swim risk continues into the evening for the Lake Michigan beaches of Schoolcraft County. See the latest Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Sunday through Friday A high swim risk will continue for the Lake Michigan beaches of Schoolcraft County Sunday morning. A high swim risk is expected for the Lake Superior beaches of Alger County on Sunday afternoon. West wind gusts could exceed 40 mph over northwest portions of Upper Michigan Sunday afternoon. Thunderstorms are possible Tuesday afternoon and night and also on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail, wind damage or flooding from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. LSZ162-240>251-263>267-191200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 507 PM EDT Sat Jul 18 2020 /407 PM CDT Sat Jul 18 2020/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Thunderstorms are expected to develop from west to east tonight. Some of the storms could become severe, producing strong winds and large hail. Frequent lightning and torrential rainfall will accompany some of the storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Tuesday afternoon and night and also on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. LMZ221-248-250-191200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 507 PM EDT Sat Jul 18 2020 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected to develop tonight. Some of the storms could become severe, producing strong winds and large hail. Frequent lightning and torrential rainfall will accompany some of the storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Tuesday afternoon and night and also on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. Rolfson
In the hours before
Local storm report, Jul 19, 12:48 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
148 AM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG ONTONAGON 46.87N 89.32W
07/19/2020 ONTONAGON MI UTILITY COMPANY
WIDESPREAD POWER OUTAGES REPORTED ACROSS
ONTONAGON COUNTY, ESPECIALLY FROM WHITE PINE
NORTHEAST TO ONTONAGON. TIME RADAR
ESTIMATED.
&&
JMRLocal storm report, Jul 19, 12:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
151 AM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG L'ANSE 46.75N 88.45W
07/19/2020 BARAGA MI UTILITY COMPANY
NUMEROUS POWER OUTAGES REPORTED ACROSS
NORTHWEST BARAGA COUNTY. TIME RADAR
ESTIMATED.
&&
JMRLocal storm report, Jul 19, 12:59 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
159 AM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM MARINE TSTM WIND 1 N BIG BAY 46.83N 87.73W
07/19/2020 M40 MPH MARQUETTE MI C-MAN STATION
C-MAN STATION BIGM4.
&&
JMRLocal storm report, Jul 19, 1:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
204 AM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST 1 ESE TROWBRIDGE PARK 46.55N 87.42W
07/19/2020 M45 MPH MARQUETTE MI PUBLIC
REPORT VIA AT HOME WEATHER STATION.
&&
JMRSpecial weather statement, Jul 19, 1:10 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Marquette MI
110 AM CDT Sun Jul 19 2020
MIZ010-190700-
Iron MI-
110 AM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR IRON COUNTY UNTIL 200 AM CDT...
At 110 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Iron River, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Iron River, Crystal Falls, Stambaugh, Amasa, U.S. 141 between
Covington and Amasa, Caspian, Gaastra, Way Dam, Hagerman Lake, Golden
Lake, Mineral Hills, Bewabic State Park, Gibbs City and Bone Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Upper and south central Upper Michigan.
LAT...LON 4603 8884 4606 8890 4621 8899 4642 8829
4642 8820 4611 8812 4608 8813 4602 8879
TIME...MOT...LOC 0610Z 248DEG 33KT 4614 8882
RJCSpecial weather statement, Jul 19, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Marquette MI
221 AM EDT Sun Jul 19 2020
MIZ005-006-010-011-190700-
Marquette MI-Iron MI-Alger MI-Dickinson MI-
221 AM EDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IRON...NORTHERN
DICKINSON...SOUTHERN MARQUETTE AND SOUTHWESTERN ALGER COUNTIES UNTIL
300 AM EDT/200 AM CDT/...
At 220 AM EDT/120 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles east of K I Sawyer
to Channing. Movement was east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chatham, Squaw Lake, Channing, Gwinn, Witch Lake, K. I. Sawyer
Airport, Sagola, Ralph, Forest Lake, Sundell, Little Lake, Kiva,
Diffin, Silver Lake near Channing, Big Bass Lake, McFarland, Anderson
Lake, Eben Junction, Carlshend and Traunik.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM EDT/500 AM
CDT/ for north central Upper and south central Upper Michigan.
LAT...LON 4607 8823 4630 8811 4638 8671 4615 8711
4616 8724 4614 8725
TIME...MOT...LOC 0620Z 258DEG 39KT 4631 8722 4614 8806
RJCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:23 PM CDT | Special Marine Warning | MQT | 97 min | |
| Jul 18, 10:27 PM CDT | Special Marine Warning | MQT | 48 min | |
| Jul 18, 10:31 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 44 min |
| Jul 18, 10:48 PM CDT | Special Marine Warning | MQT | 57 min | |
| Jul 18, 10:54 PM CDT | Special Marine Warning | MQT | 36 min | |
| Jul 18, 10:59 PM CDT | Special Weather Statement | MQT | Houghton | 46 min |
| Jul 18, 11:01 PM CDT | Special Marine Warning | MQT | 59 min | |
| Jul 18, 11:03 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Gogebic, Houghton, Ontonagon | 42 min |
| Jul 18, 11:08 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 52 min |
| Jul 18, 11:19 PM CDT | Special Marine Warning | MQT | 86 min | |
| Jul 18, 11:45 PM CDT | Special Weather Statement | MQT | Baraga, Iron, Marquette | 45 min |
| Jul 18, 11:50 PM CDT | Special Marine Warning | MQT | 25 min | |
| Jul 18, 11:55 PM CDT | Special Weather Statement | MQT | Keweenaw | 35 min |
| Jul 19, 12:10 AM CDT | Special Marine Warning | MQT | 50 min | |
| Jul 19, 12:22 AM CDT | Special Marine Warning | MQT | 83 min | |
| Jul 19, 12:35 AM CDT | Special Weather Statement | MQT | Iron | 40 min |
| Jul 19, 12:39 AM CDT | Special Marine Warning | MQT | 66 min | |
| Jul 19, 12:39 AM CDT | Special Weather Statement | MQT | Marquette | 51 min |
| Jul 19, 1:06 AM CDT | Special Marine Warning | MQT | 84 min | |
| Jul 19, 1:10 AM CDT | Special Weather Statement | MQT | Iron | 50 min |
| Jul 19, 1:37 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Marquette | 53 min |
| Jul 19, 1:44 AM CDT | Special Weather Statement | MQT | Dickinson | 46 min |
| Jul 19, 2:05 AM CDT | Severe Thunderstorm Warning | MQT | Delta, Dickinson, Marquette, Menominee | 40 min |
| Jul 19, 2:12 AM CDT | Special Marine Warning | MQT | 33 min | |
| Jul 19, 2:19 AM CDT | Special Weather Statement | MQT | Schoolcraft | 41 min |
| Jul 19, 2:23 AM CDT | Severe Thunderstorm Warning | MQT | Delta, Schoolcraft | 52 min |
| Jul 19, 2:30 AM CDT | Special Weather Statement | MQT | Luce | 45 min |
| Jul 19, 2:40 AM CDT | Special Marine Warning | MQT | 50 min | |
| Jul 19, 2:42 AM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee, Schoolcraft | 48 min |
| Jul 19, 2:49 AM CDT | Special Marine Warning | MQT | 70 min | |
| Jul 19, 2:51 AM CDT | Wind Advisory | MQT | Houghton, Keweenaw | 19 hr |
| Jul 19, 3:02 AM CDT | Gale Warning | MQT | 20 hr | |
| Jul 19, 3:06 AM CDT | Severe Thunderstorm Warning | MQT | Menominee | 39 min |
| Jul 19, 3:32 AM CDT | Beach Hazards Statement | MQT | Alger | 17 hr |
Nearby
Special Weather Statements in Michigan, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.